# SDR AALA202309298567

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 59,003 hours, 36,966 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR KNOB VERY DIFFICULT TO TURN/OPEN (INTERMITTENT). CLEANED AND LUBRICATED FLIGHT DECK DOOR KNOB PER AMM 52-10-00.
